# SDR AALA201510199004

- Difficulty date: October 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 58,884 hours, 21,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11ABC EXIT EMER LIGHT MISSING LENS.  INSTALLED LENS IAW AMM 33-50-00.
